| Model Number |
MODEL 100 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The zoll autopulse platform was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
Event or Problem Description
During preventive maintenance, the autopulse platform (b)(4) was displaying error message "system error, out of service, revert to manual cpr".No patient involvement was reported.
Additional Manufacturer Narrative
Upon powering up the returned autopulse platform during preventive maintenance, system error, out of service, revert to manual cpr error message was displayed.The root cause was due to the defective processor board.Following the repair, the autopulse passed all testing successfully with no issue or faults observed.The autopulse platform is a reusable device and was manufactured in 2011 and has exceeded its expected service life of 5 years.The returned platform never had the preventive maintenance performed for the last 7 years.No physical damage was noted during visual inspection.The platform failed the initial functional testing due to the error message "system error, out of service, revert to manual cpr" displayed upon powering on the device.